# SDR CA061024001

- Difficulty date: October 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Part serial: Q1305H2350
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O WINSHIELD BROKE WHILE AT CRUISE ALTITUDE, DIVERTED  C/A -RAR F/O WINDSHIELD IAW AMM (CRJ 700) 56-11-01 REF LGPG2160865 ITEMS 1 AND 2 FOR FUNCTIONAL CHECK AND OPERATIONAL CHECK. OPS CHECKS AND FUNCTIONAL CHECKS OK. (TC# 20061024001)
